# SDR UALA2008111302849

- Difficulty date: May 18, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 51,526 hours, 10,559 cycles
- Engine: Pwa PW4077
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 11503221
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED OFF ENG L LEFT ENGINE BLEED VALVE CLOSED FOR SYSTEM FAULT OR SWITCH OFF, AND THE ENGINE IS NOT SHUTDOWN.  ADVISORY MSG-3610500 LATCHD ER MODE  MSG-3610500 LATCHD ER MODE.  REPLACED DUAL TEMP SENSOR.  RAN MAT TEST CHECK GOOD, AND LEAK CHECK GOOD.
